# SDR UIEA2018041200691

- Difficulty date: April 10, 2018
- Submitted: April 12, 2018
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 96,325 hours, 19,669 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 387
- Condition: Unknown
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS ARMING COVER DISARMS LIGHTS WHEN CLOSED. RELAMPED, OPS CHECK NORMAL, C/W IAW AMM REF 33-10-00.
